# SDR ASAA2014122910094

- Difficulty date: December 29, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 25,947 hours, 7,981 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG WITH LONG TIME FAULT 73-31071, FUEL FILTER SIGNALS DISAGREE.  ACFT GROUNDED.  OPEN
